Record number :
856412
Title of article :
Behavior of nonlinear pocs higher order algorithms in the deconvolution problem Original Research Article
Author/Authors :
Carmen S?nchez-?vila، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1997
Pages :
6
From page :
4909
To page :
4914
Keywords :
regularized deconvolution of signals , higher order algorithms , Discrete ill-posed problems , POCS method (Projection Operators onto Convex Sets method) , Tikhonov regularization , nonlinear constraint
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Serial Year :
1997
Link To Document :
بازگشت